# SDR DALA2021102606641

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,310 hours, 23,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 3L DOOR EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: ALLOWED EMERGENCY BATTERY TO CHARGE. REF B757 AMM 33-51. OP CK GOOD. (8359830)
